American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(40C99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] J. Marshall Ash and Gang Wang. One and two dimensional Cantor-Lebesgue type theorems. Trans. Amer. Math. Soc. 349 (1997) 1663-1674. MR 1357390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] C. Raymond Adams. On summability of double series . Trans. Amer. Math. Soc. 34 (1932) 215-230. MR 1501635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1